Absolute Real Root Separation - Archive ouverte HAL Access content directly
Journal Articles The American Mathematical Monthly Year : 2017

Absolute Real Root Separation


While the separation (the minimal nonzero distance) between roots of a polynomial is a classical topic, its absolute counterpart (the minimal nonzero distance between their absolute values) does not seem to have been studied much. We present the general context and give tight bounds for the case of real roots.

Dates and versions

hal-01655531 , version 1 (05-12-2017)



Yann Bugeaud, Andrej Dujella, Tomislav Pejković, Bruno Salvy. Absolute Real Root Separation. The American Mathematical Monthly, 2017, 124 (10), pp.930-936. ⟨10.4169/amer.math.monthly.124.10.930⟩. ⟨hal-01655531⟩
192 View
0 Download



Gmail Facebook Twitter LinkedIn More